# SDR AWXA200301341

- Difficulty date: October 20, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 63,014 hours, 51,751 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6546421221
- Condition: Delaminated
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-21 CHECK THE NR 1 LEADING EDGE SLAT WAS FOUND DELAMINATED AT THE INBOARD UPPER SURFACE WS 510 TO WS 512 LT.  MAINTENANCE CUT OUT DELAMINATED AREA ON NR 1 L/E SLAT; FABRICATED A FILLER AND DOUBLER; INSTALLED REPAIR PARTS IAW B737-200 SRM 51-40-02, REPAIR 5, FIG 14.
